Complexity of chaotic binary sequence and precision of its numerical simulation

Liu, N., Guo, D. and Parr, G. (2012) Complexity of chaotic binary sequence and precision of its numerical simulation. Nonlinear Dynamics, 67 (1). pp. 549-556. ISSN 1573-269X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Pure Connector
Date Deposited: 24 Sep 2016 01:34
Last Modified: 25 Jul 2018 12:34
URI: https://ueaeprints.uea.ac.uk/id/eprint/60101
DOI: 10.1007/s11071-011-0005-7

Actions (login required)

View Item